# SDR CA020403008

- Difficulty date: March 21, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 15,189 hours
- Engine: Allsn 250C20R
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110189
- Condition: Cracked
- Location: Fuselage
- Part time: 16,300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED VERTICAL STIFFENER. CUTOUT IN HORIZONTAL STIFFENER WAS TOO SMALL WHICH PUT PRESSURE ON VERTICAL STIFFENER CAUSING IT TO CRACK.
